# SDR ASAA2018070925334

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 31,672 hours, 9,388 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 202000211
- Condition: Out Of Tolerance
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18088-1, FOUND PROBES F1L AND F9L OUT OF CAPACITANCE LIMITS ON THE LT WING. GROUNDED - YES. REMOVED AND REPLACED F1L AND F9L PROBES REF AMM 28-41-21/401. LEAK CHECK GOOD.
